I am worried about the food additives used in supplements like B12, zinc tablets etc.
I have reading glasses (+2.75) and yet I am not able to read the informative labels in small print. I need to have a magnifier with me!
This is easily solved: I will take all my meds + supplements to the pharmacy and they will see every ingredient in those pills. I am not sure though about the supplements bought elsewhere. Some pills I ´ll have to take to the natural product store (whatever they are called in English). Me? Speak Finglish only!
I called my doctor this morning and talked about my situation. As I have the "diabetic and neuropathic feet" and the dhea-med alone would not suit me, she prescribed a T4-med. Upon checking I found out that this popular brand may contain lactose, which means there are milk proteins present. Well, I will head towards the pharmacy today and find out!
Have you, my dear readers, ever come across these additives in meds and supplements? Did you find an alternative? I was told once that no other type of a certain med I was prescribed existed...so I had to buy a lactose containing med. That will not happen this time.
My doctor said that swollen, dry and aching feet and difficulties sleeping are probably symptoms of hypo and she said that she kind of knew that dhea alone would not be enough for me. This is a doctor who will test only one thing at a time and she thought that living milk-free and taking dhea would mix up my life enough for the first few weeks. Indeed, she was right.
Any comments, please?!